# SDR HNAA2023010300003

- Difficulty date: December 20, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 77 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS CRACKED AT FRAME 77 STRINGERS 6L-7L.  PERFORMED SKIN BUSHING (.4375" BUSHING) REPAIR AT RIVET LOCATION ON EXTERNAL FUSELAGE SKIN AT FRAME 77 BETWEEN STRINGERS 6L-7L IAW SRM 53-32-01RE, ITEM 9, FIG 213 AND EO1-53-22-0267.
